... 100mg to 50mg easily. 50mg to 25mg was hard as I had crying spells and anxiety attacks. But I felt better in 2 days and the anxiety went away in 3 days. I am ready to go down to 0 and I was wondering if this is going to be different? Is this going to be the hardest? My psychiatrist put me on the taper. I was put on Wellbutrin and prozac recently
I would stay at 25mgs for at least two weeks, at least that is what I did, before stopping. You may still experience some gastrointestinal upset while your body adjust, but it should be mild. I really recommend following your doctor's instructions as he/she knows what has been removed compared to dosages of what has been added. So hang in there and yes, stopping the Pristiq may cause some mild discomfort, but should be manageable.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2013 • 6 answers
Posted 18 Feb 2015 • 1 answer
Medication - My psych doctor is weaning me off pristiq that I have been on for 2 years. I have been?
Posted 20 Feb 2015 • 2 answers
Posted 26 May 2018 • 1 answer
Posted 24 Jun 2018 • 0 answers